# SDR SWAA032440

- Difficulty date: November 5, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 67,676 hours, 58,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 79012
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS LENS MISSING AT ROW 19.  INSTALLED LENS PER MM.
